# SDR ABXA9701119

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-15
- Aircraft serial: 45728
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910041502
- Condition: Corroded
- Location: Rt Te Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FIXED VANE HAS HOLE IN SKIN AND CORRODED.  REPLACED ALL HONEYCOMB CORE DOUBLERS AND SKIN.
